Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa

Posted by Dell on December 30, 1998, at 4:12:36

In reply to Re: celexa, posted by phil on December 20, 1998, at 23:26:29

> .been on drug for 5 weeks, sex is great and normal was on paxel had problems getting off.
> paxil was the best for my problem but the weight gain was unreal so i changed to celexa, but stomach stays upset all time which gives me same feeling of the problem i had please give me feed back on differnt medication , phil

I just started taking Celexa a few months ago and stoped because my hair started falling out. Its the first Anti depressant I've ever taken & I feel a whole lot better. Mild stomach upset the first few days was the only bad thing about it, & that wasnt to bad. Any guys that have been having hair loss please respond. Thank you.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dell thread:1045